Alert archive / Kansas / River Flood Warnings in 2019
River Flood Warning 11, NWS Dodge City, KS
NWS Dodge City, KS issued this river flood warning at May 26, 2019, 8:38 AM CDT for Rush County, Kansas. It took effect at May 28, 2019, 4:13 AM CDT. It was in force for .
The area
The outline as issued.
The facts
- Issued
- May 26, 2019, 8:38 AM CDT (13:38 UTC)
- In effect from
- May 28, 2019, 4:13 AM CDT
- Expired
- May 27, 2019, 9:57 AM CDT
- In force
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Rush County, KS
The radar
The Dodge City radar (KDDC), 99 km from the middle of the area, began a volume at 13:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Walnut Creek (KS) at Nekoma (RCNK1).
- Action stage
- 26 ft
- Minor stage
- 29 ft
- Moderate stage
- 31 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07141780, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
670 WGUS43 KDDC 261338 FLWDDC Bulletin - Immediate Broadcast Requested Flood Warning National Weather Serice Dodge City KS 838 AM CDT Sun May 26 2019 ...The National Weather Service in Dodge City, Ks has issued a flood warning for the following rivers in Kansas... The Walnut Creek Near NEKOMA affecting Rush County. .Heavy rain is expected to move through the area tonight This will result in another rise in water levels on Walnut Creek. PRECAUTIONARY/PREPAREDNESS ACTIONS... Caution is urged when walking near riverbanks... Do not drive through flowing water or go around barricades. Nearly half of all flood fatalities are vehicle related. Turn around don't drown. Continue to monitor noaa all hazards radio or commercial broadcasts for further information. For the latest river stages and forecasts visit our web page at: http://water.weather.gov/ahps2/index.php?wfo=ddc (lowercase) for additional hydrologic information. && KSC165-270137- /O.NEW.KDDC.FL.W.0011.190528T0913Z-190529T2048Z/ /RCNK1.1.ER.190528T0913Z.190529T0000Z.190529T1448Z.NO/ 838 AM CDT Sun May 26 2019 The National Weather Service in Dodge City, Ks has issued a * Flood Warning for The Walnut Creek Near NEKOMA. * from late Monday night to Wednesday afternoon. * At 8:15 AM Sunday the stage was 22.7 feet. * Flood stage is 29.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by Tuesday morning and continue to rise to near 30.6 feet by Tuesday evening.the river will fall below flood stage by late Wednesday morning. * Impact...At 31.0 feet...Expect moderate flooding of two or more feet along the floodplain immediately adjacent to Walnut Creek in Rush County from Nekoma, Kansas eastward to the Barton County line. && LAT...LON 3850 9950 3851 9904 3846 9904 3845 9949 $$
3 follow-up statements
221
WGUS43 KDDC 270248
FLWDDC
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Serice Dodge City KS
948 PM CDT Sun May 26 2019
The Rattlesnake Creek Near Zenith 10NNW affecting Stafford County.
The Walnut Creek Near NEKOMA affecting Rush County.
.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks...
Do not drive through flowing water or go around barricades. Nearly
half of all flood fatalities are vehicle related. Turn around don't
drown.
Continue to monitor noaa all hazards radio or commercial broadcasts
for further information.
For the latest river stages and forecasts visit our web page at:
http://water.weather.gov/ahps2/index.php?wfo=ddc (lowercase) for
additional hydrologic information.
The next statement will be issued Monday morning.
&&
KSC185-271448-
/O.EXT.KDDC.FL.W.0010.190527T1600Z-190530T0600Z/
/ZENK1.1.ER.190527T1600Z.190528T0600Z.190530T0000Z.NR/
948 PM CDT Sun May 26 2019
The Flood Warning continues for
The Rattlesnake Creek Near Zenith 10NNW.
* from Monday morning to late Wednesday night.
* At 9:31 PM Sunday the stage was 15.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow late morning and
continue to rise to near 17.9 feet by early Tuesday morning.the
river will fall below flood stage by Wednesday evening.
* Impact...At 18.0 feet...Water is near the bottom of bridge. Road
south of bridge is overtopped by rising waters.
* Flood history...This crest compares to a previous crest of 17.2
feet on July 2 1999.
&&
LAT...LON 3807 9875 3810 9869 3810 9857 3810 9850
3808 9853 3807 9870 3803 9875
$$
KSC165-271448-
/O.EXT.KDDC.FL.W.0011.190528T1415Z-190529T2048Z/
/RCNK1.1.ER.190528T1415Z.190529T0000Z.190529T1448Z.NO/
948 PM CDT Sun May 26 2019
The Flood Warning continues for
The Walnut Creek Near NEKOMA.
* from Tuesday morning to Wednesday afternoon.
* At 9:15 PM Sunday the stage was 21.9 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Tuesday morning and
continue to rise to near 30.8 feet by Tuesday evening.the river
will fall below flood stage by late Wednesday morning.
* Impact...At 31.0 feet...Expect moderate flooding of two or more
feet along the floodplain immediately adjacent to Walnut Creek in
Rush County from Nekoma, Kansas eastward to the Barton County line.
&&
LAT...LON 3850 9950 3851 9904 3846 9904 3845 9949
$$790
WGUS83 KDDC 270755
FLSDDC
Flood Statement
National Weather Service Dodge City KS
255 AM CDT Mon May 27 2019
...The Flood Warning is cancelled for the following rivers in
Kansas...
The Pawnee River Near Sanford affecting Pawnee County.
...The Flood Warning continues for the following rivers in Kansas...
The Buckner Creek Near Burdett 7W affecting Hodgeman and Pawnee
Counties.
The Rattlesnake Creek Near Zenith 10NNW affecting Stafford County.
The Walnut Creek Near NEKOMA affecting Rush County.
...The Flood Warning continues for the following rivers in Kansas..
The Medicine Lodge River Near Kiowa 2NE affecting Barber County.
The Smoky Hill River Below Schoenchen 2E affecting Ellis County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Do not drive through flowing water or go around barricades. Nearly
half of all flood fatalities are vehicle related. Turn around don't
drown.
Continue to monitor noaa all hazards radio or commercial broadcasts
for further information.
For the latest river stages and forecasts visit our web page at:
http://water.weather.gov/ahps2/index.php?wfo=ddc (lowercase) for
additional hydrologic information.
&&
KSC083-145-271954-
/O.EXT.KDDC.FL.W.0003.000000T0000Z-190531T2100Z/
/BETK1.2.ER.190528T0350Z.000000T0000Z.190531T1500Z.UU/
255 AM CDT Mon May 27 2019
The Flood Warning continues for
The Buckner Creek Near Burdett 7W.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 23.5
feet Wednesday morning.
* Impact...At 21.7 feet...Expect moderate flooding up to 5 feet or
more along the lower terraces of Buckner Creek. Move livestock well
away from the main channel. The Creekside Cemetery Road along
Buckner Creek north of Gray will become inundated by two or more
feet of water. Northeast 232 Road and bridge which crosses Buckner
Creek north of Gray will become flooded as the river stage passes
21.7 feet.
* this crest compares to a previous crest of 24.1 feet on September
20 1996.
&&
LAT...LON 3810 9988 3812 9976 3819 9964 3819 9957
3815 9957 3810 9971 3806 9987
$$
KSC145-270825-
/O.CAN.KDDC.FL.W.0008.000000T0000Z-190530T2034Z/
/SANK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
255 AM CDT Mon May 27 2019
The Flood Warning is cancelled for
The Pawnee River Near Sanford.
* Flood stage is 24.0 feet.
* Forecast...The river is forecast below flood stage with a maximum
value of 23.8 feet Wednesday evening.
&&
LAT...LON 3821 9946 3822 9939 3818 9912 3816 9912
3818 9928 3820 9940 3819 9946
$$
KSC007-271954-
/O.CON.KDDC.FL.W.0009.000000T0000Z-190529T0936Z/
/KIOK1.1.ER.190526T1645Z.190527T0616Z.190529T0336Z.NO/
255 AM CDT Mon May 27 2019
The Flood Warning continues for
The Medicine Lodge River Near Kiowa 2NE.
* At 2:31 AM Monday the stage was 11.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow late evening.
* Impact...At 11.5 feet...Left bank (east bank) overflows onto the
surrounding countryside will begin when the river stage exceeds
11.5 feet.
* this crest compares to a previous crest of 10.8 feet on August 3
1996.
&&
LAT...LON 3703 9835 3701 9835 3701 9842 3707 9854
3726 9859 3726 9858 3710 9850
$$
KSC185-271954-
/O.EXT.KDDC.FL.W.0010.190527T2000Z-190530T0400Z/
/ZENK1.1.ER.190527T2000Z.190528T1200Z.190529T2200Z.NR/
255 AM CDT Mon May 27 2019
The Flood Warning continues for
The Rattlesnake Creek Near Zenith 10NNW.
* At 2:31 AM Monday the stage was 15.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 17.9 feet by tomorrow early afternoon.the
river will fall below flood stage by Wednesday afternoon.
* Impact...At 18.0 feet...Water is near the bottom of bridge. Road
south of bridge is overtopped by rising waters.
* this crest compares to a previous crest of 17.2 feet on July 2
1999.
&&
LAT...LON 3807 9875 3810 9869 3810 9857 3810 9850
3808 9853 3807 9870 3803 9875
$$
KSC051-271954-
/O.CON.KDDC.FL.W.0012.190527T1152Z-190528T0142Z/
/SCSK1.1.ER.190527T1152Z.190527T1800Z.190527T1942Z.NO/
255 AM CDT Mon May 27 2019
The Flood Warning continues for
The Smoky Hill River Below Schoenchen 2E.
* At 2:00 AM Monday the stage was 7.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to
rise to near 11.2 feet by this afternoon.the river will fall below
flood stage by this afternoon.
* Impact...At 11.0 feet...Expect minor overflows along the Smoky Hill
River in the vicinity of Schoenchen, as lowland flooding of
pasturelands initiates immediately adjacent to the river.
* this crest compares to a previous crest of 11.4 feet on October 10
2018.
&&
LAT...LON 3881 9971 3875 9929 3875 9905 3870 9905
3870 9929 3876 9971
$$
KSC165-271954-
/O.EXT.KDDC.FL.W.0011.190528T2000Z-190529T0900Z/
/RCNK1.1.ER.190528T2000Z.190529T0000Z.190529T0300Z.NO/
255 AM CDT Mon May 27 2019
The Flood Warning continues for
The Walnut Creek Near NEKOMA.
* At 2:15 AM Monday the stage was 22.1 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 29.2 feet by tomorrow evening.the river
will fall below flood stage by tomorrow late evening.
* Impact...At 29.0 feet...Expect minor flooding along Walnut Creek
throughout Rush County. Bar ditches on the north-south road near
the river gage will contain three or more feet of water as Walnut
Creek rises above 29 feet.
* this crest compares to a previous crest of 27.6 feet on June 9
2001.
&&
LAT...LON 3850 9950 3851 9904 3846 9904 3845 9949
$$505 WGUS83 KDDC 271457 FLSDDC Flood Statement National Weather Service Dodge City KS 957 AM CDT Mon May 27 2019 ...The Flood Warning is cancelled for the following rivers in Kansas... The Walnut Creek Near NEKOMA affecting Rush County. .Water levels on the Walnut Creek near Nekoma have dropped below flood stage. Another crest is expected to move down the creek by Tuesday morning but it is expected to stay below flood level. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message... Do not drive through flowing water or go around barricades. Nearly half of all flood fatalities are vehicle related. Turn around don't drown. Continue to monitor noaa all hazards radio or commercial broadcasts for further information. For the latest river stages and forecasts visit our web page at: http://water.weather.gov/ahps2/index.php?wfo=ddc (lowercase) for additional hydrologic information. && KSC165-271527- /O.CAN.KDDC.FL.W.0011.000000T0000Z-190529T0900Z/ /RCNK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 957 AM CDT Mon May 27 2019 The Flood Warning is cancelled for The Walnut Creek Near NEKOMA. * At 9:15 AM Monday the stage was 22.8 feet. * Flood stage is 29.0 feet. * Forecast...The river will crest below flood stage at 26.1 feet tomorrow morning. && LAT...LON 3850 9950 3851 9904 3846 9904 3845 9949 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this river flood warning went out at May 26, 6:21 AM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, May 26, 6:21 AM CDT, 2 hours 17 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 621 AM CDT Sun May 26 2019 ...Updated Aviation... .SHORT TERM...(Today and tonight) Issued at 434 AM CDT Sun May 26 2019 Currently scattered convection moving near the OK state line and likely into Meade county and eastward, forced by low level jet and strong 850 mb warm advection. This convection region may still pose a threat of large hail/damaging wind, isolated tornado and heavy rain as it moves into the south central Kansas counties. Then focus turns to development of fog and stratus across the area this morning, followed by convective redevelopment during the day and evening hours. Additionally, issues of flooding potential will need to be monitored through Tonight, especially across the central Kansas counties. A Flash Flood Watch was extended both temporally and spatially for Sunday night. The ECMWF supports the spatial solutions of excessive rainfall by both HiRes CAMS ARW/NMM in several inches of rain across the already hard hit by rainfall areas of central Kansas, specifically. The HRRR also is adding to high confidence in a solution that would include scattered supercell development in the mid afternoon hours spreading east across west central and southwest Kansas, with all modes of severe weather possible. Unlike Saturday evening's convection, the models are showing a shortwave vort max moving into northwest Kansas around midnight which will help force a larger line of convection into the lower Plains where precipitable water values are quite high (around an inch and a half). Temperatures today will trend slightly cooler, in the 70s for highs. .LONG TERM...(Monday through Saturday) Issued at 434 AM CDT Sun May 26 2019 Models suggest the upper low from the western States dives eastward through late Monday, driving the warm front north of our area, into the northern High Plains. And by Tuesday, the pattern might suggest, the area behind the Pacific front, with all severe weather potential to the east, save a small chance across south Central Kansas. && .AVIATION...(For the 12Z TAFS through 12Z Monday morning) Issued at 622 AM CDT Sun May 26 2019 Widespread stratus cigs, ranging from MVFR to LIFR at 11z, will gradually lift to VFR by 18z. However, broken cumulus and stratocumulus will persist through the afternoon. Light SE winds currently will increase after 18z Sun at all airports, gusting 30-35 kts. Scattered intense convection is expected near a GCK-LBL line by 00z Mon. A large complex of thunderstorms is expected to impact all airports during the 00-06z time frame, with outflow winds to 50 kts and very heavy rain. && .PRELIMINARY POINT TEMPS/POPS... DDC 77 60 83 58 / 70 100 0 10 GCK 75 56 83 51 / 70 80 0 0 EHA 80 55 83 49 / 50 80 0 0 LBL 77 57 84 53 / 60 80 0 10 HYS 73 61 84 61 / 60 90 0 10 P28 78 64 83 66 / 30 100 0 10 && .DDC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from 1 PM CDT this afternoon through Monday morning for KSZ030-031-044>046-063>066-076>081-086>090. && SHORT TERM...Russell LONG TERM...Russell AVIATION...Turner
Hazardous weather outlook, May 26, 5:36 AM CDT, 3 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 536 AM CDT Sun May 26 2019 KSZ030-031-043>046-061>066-074>081-084>090-271045- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 536 AM CDT Sun May 26 2019 /436 AM MDT Sun May 26 2019/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Another round of thunderstorms is expected this afternoon through tonight. Some storms will be severe this afternoon, producing large hail and tornadoes. The tornado risk will be highest along and west of US highway 83. After 7 pm, a large complex of thunderstorms will produce strong winds and widespread heavy flooding rainfall. One to three inches of rain will be common from this storm complex, and a flash flood watch has been expanded. Day 1 Hazards ------------- * Tornado: Elevated risk * Hail: Elevated risk * Thunderstorm wind damage: Elevated risk * Flooding: Elevated risk * Lightning: Significant risk .DAYS TWO THROUGH SEVEN...Monday through Saturday. Days 2-7 Discussion ------------------- Only isolated thunderstorms are expected along the dryline Monday afternoon. Any storm that develops will likely be severe, but coverage will be limited. Most severe weather is expected to remain east of southwest Kansas on Tuesday. Days 2-7 Hazards ---------------- * Monday - Non thunderstorm wind: Limited risk - Severe thunderstorm: Limited risk * Tuesday - Severe thunderstorm: Limited risk * Wednesday No hazards. * Thursday - Lightning: Limited risk * Friday - Lightning: Limited risk * Saturday - Lightning: Limited risk .SPOTTER INFORMATION STATEMENT... Spotter activation will be required this afternoon and tonight. && For more details visit our webpage http://weather.gov/ddc/ehwo Turner
In the hours before
Special weather statement, May 26, 3:23 AM CDT, 5 hours 15 minutes before
Special Weather Statement National Weather Service Dodge City KS 323 AM CDT Sun May 26 2019 KSZ087-088-260915- Meade KS-Clark KS- 323 AM CDT Sun May 26 2019 ...SPECIAL WEATHER STATEMENT... At 323 AM CDT, Doppler radar was tracking a strong thunderstorm 10 miles north of Knowles, or 13 miles west of Englewood, moving east at 30 mph. Half inch hail will be possible with this storm. Locations impacted include... Englewood. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3708 10035 3723 9999 3700 9988 3700 10032 TIME...MOT...LOC 0823Z 256DEG 26KT 3701 10023 TURNER
Special weather statement, May 26, 3:43 AM CDT, 4 hours 55 minutes before
Special Weather Statement
National Weather Service Dodge City KS
343 AM CDT Sun May 26 2019
KSZ078-080-087>090-260930-
Meade KS-Clark KS-Barber KS-Kiowa KS-Ford KS-Comanche KS-
343 AM CDT Sun May 26 2019
...SPECIAL WEATHER STATEMENT...
At 342 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Englewood to 7 miles east
of Selman. Movement was northeast at 35 mph.
Half inch hail will be possible with these storms.
Numerous thunderstorms are expected over the next hour. These storms
will produce locally very heavy rainfall. Localized flooding is
likely.
Locations impacted include...
Ashland, Coldwater, Bucklin, Protection, Mullinville, Englewood,
Sitka, Lake City, Sun City, Wilmore, Aetna, Clark State Lake,
Kingsdown, Lake Coldwater, Acres, Belvidere and Buttermilk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3700 9995 3712 10022 3765 9963 3731 9858
3700 9900
TIME...MOT...LOC 0842Z 227DEG 29KT 3714 10004 3683 9937
TURNERSpecial weather statement, May 26, 4:35 AM CDT, 4 hours 3 minutes before
Special Weather Statement National Weather Service Dodge City KS 435 AM CDT Sun May 26 2019 KSZ045-064-261015- Hodgeman KS-Ness KS- 435 AM CDT Sun May 26 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NESS AND NORTHWESTERN HODGEMAN COUNTIES UNTIL 515 AM CDT... At 435 AM CDT, Doppler radar was tracking a strong thunderstorm 14 miles northwest of Jetmore, moving east at 25 mph. Nickel size hail will be possible with this storm. Locations impacted include... Ness City. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3816 10013 3831 10023 3851 9991 3825 9975 TIME...MOT...LOC 0935Z 259DEG 21KT 3824 10006 TURNER
Special weather statement, May 26, 4:52 AM CDT, 3 hours 46 minutes before
Special Weather Statement
National Weather Service Dodge City KS
452 AM CDT Sun May 26 2019
KSZ031-045-046-065-066-079-081-261045-
Pratt KS-Stafford KS-Rush KS-Pawnee KS-Ellis KS-Ness KS-Edwards KS-
452 AM CDT Sun May 26 2019
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL NESS...NORTHEASTERN
BARBER...PAWNEE...STAFFORD...RUSH...EAST CENTRAL EDWARDS...EASTERN
PRATT AND SOUTHEASTERN ELLIS COUNTIES UNTIL 545 AM CDT...
At 450 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near McCracken to near Isabel. Movement was
east at 40 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Numerous thunderstorms will occur over the next hour. Locally heavy
rainfall to near one inch will fall on saturated soils, causing
localized flooding.
Locations impacted include...
Pratt, Larned, La Crosse, St. John, Stafford, Macksville, Otis,
Bison, McCracken, Rush Center, Iuka, Preston, Hudson, Liebenthal,
Isabel, Timken, Alexander, Seward, Ash Valley and Byers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3747 9857 3859 9976 3878 9904 3826 9903
3826 9847 3747 9847
TIME...MOT...LOC 0950Z 256DEG 34KT 3855 9963 3753 9854
TURNERThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:01 PM CDT | Special Weather Statement | DDC | Barber | 29 min |
| May 25, 7:13 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 32 min |
| May 26, 12:42 AM CDT | Flash Flood Watch | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 18 more | 26 hr |
| May 26, 2:53 AM CDT | Areal Flood Warning | DDC | Pawnee, Rush | 24 hr |
| May 26, 3:23 AM CDT | Special Weather Statement | DDC | Meade | 52 min |
| May 26, 3:43 AM CDT | Special Weather Statement | DDC | Clark, Comanche | 47 min |
| May 26, 4:18 AM CDT | Flash Flood Warning | DDC | Barber, Comanche | 6 hr |
| May 26, 4:32 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche | 43 min |
| May 26, 4:35 AM CDT | Special Weather Statement | DDC | Ness | 40 min |
| May 26, 4:52 AM CDT | Special Weather Statement | DDC | Pawnee, Pratt, Rush, Stafford | 53 min |
| May 26, 2:55 PM CDT | Special Weather Statement | DDC | Hamilton | 50 min |
| May 26, 3:31 PM CDT | Special Weather Statement | DDC | Haskell | 29 min |
| May 26, 3:36 PM CDT | Special Weather Statement | DDC | Grant, Stevens | 24 min |
| May 26, 3:49 PM CDT | Special Weather Statement | DDC | Lane | 26 min |
| May 26, 3:58 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Gray, Haskell, Seward, Stevens | 47 min |
| May 26, 4:00 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Lane, Ness | 20 min |
| May 26, 4:27 PM CDT | Special Weather Statement | DDC | Gray | 33 min |
| May 26, 4:28 PM CDT | Special Weather Statement | DDC | Seward | 32 min |
| May 26, 4:38 PM CDT | Special Weather Statement | DDC | Haskell | 37 min |
| May 26, 4:43 PM CDT | Flash Flood Warning | DDC | Haskell | 3 hr |
| May 26, 5:01 PM CDT | Special Weather Statement | DDC | Meade | 29 min |
| May 26, 5:03 PM CDT | Special Weather Statement | DDC | Ford, Gray, Hodgeman | 42 min |
| May 26, 5:07 PM CDT | Flash Flood Warning | DDC | Gray | 3 hr |
| May 26, 5:15 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Hodgeman | 45 min |
| May 26, 5:47 PM CDT | Special Weather Statement | DDC | Edwards, Hodgeman, Kiowa | 43 min |
| May 26, 5:50 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Hodgeman | 40 min |
| May 26, 5:59 PM CDT | Flash Flood Warning | DDC | Ford, Gray, Hodgeman | 3 hr |
| May 26, 6:16 PM CDT | Special Weather Statement | DDC | Pawnee, Pratt, Rush, Stafford | 44 min |
Nearby
River Flood Warnings in Kansas, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.